| Model Number |
RBYLP0204 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastric artery using a ruby coil lp and a microcatheter.During the procedure, the ruby coil lp would not advance at all past its initial position within its introducer sheath.Subsequently, the physician kinked the pusher assembly of the ruby coil lp.Therefore, the ruby coil lp was removed.The procedure was completed using other lp coils.There was no report of an adverse effect to the patient.